Alert archive / Texas / Wind Advisories in 2019

Wind Advisory 13, NWS Lubbock, TX

May 21, 201922 counties in Texas

NWS Lubbock, TX issued this wind advisory at May 21, 2019, 1:04 AM CDT for 22 counties in Texas. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
May 21, 2019, 1:04 AM CDT (06:04 UTC)
Expired
May 21, 2019, 9:00 PM CDT
In force
20 hr
Issued by
NWS Lubbock, TX
All 22 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 6.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

127 
WWUS74 KLUB 210604
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
104 AM CDT Tue May 21 2019

...Strong winds to last over the Caprock through the day today...

.A strong storm system is pushing across the region and a Pacific
front is rapidly making progress to the east early this morning.
In the wake of the front, west winds with sustained speeds of 35
to 45 mph with higher gusts approaching 55 mph will be possible.
These strong winds will last through the early morning into the
day Tuesday.

TXZ021>024-027>030-033>036-039>042-211500-
/O.NEW.KLUB.WI.Y.0013.190521T0604Z-190522T0200Z/
Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd-Cochran-
Hockley-Lubbock-Crosby-Yoakum-Terry-Lynn-Garza-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Muleshoe, Littlefield, 
Amherst, Olton, Plainview, Hale Center, Floydada, Lockney, 
Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, 
Slaton, Ralls, Crosbyton, Denver City, Plains, Brownfield, 
Meadow, Wellman, Tahoka, New Home, ODonnell, Post, 
and Lake Alan Henry
104 AM CDT Tue May 21 2019

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

The National Weather Service in Lubbock has issued a Wind
Advisory, which is in effect until 9 PM CDT this evening. 

* TIMING... Now through 9 PM this evening

* WINDS...West to northwesterly with sustained speeds of 35 to 45
  mph with gusts to 55 mph.

* IMPACTS...Strong crosswinds will make travel difficult for high
  profile vehicles on north-to-south oriented roadways.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$
3 follow-up statements
062 
WWUS74 KLUB 211439 AAA
NPWLUB

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Lubbock TX
939 AM CDT Tue May 21 2019

TXZ021>023-027-028-220200-
/O.UPG.KLUB.WI.Y.0013.000000T0000Z-190522T0200Z/
/O.NEW.KLUB.HW.W.0006.190521T1439Z-190522T0200Z/
Parmer-Castro-Swisher-Bailey-Lamb-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Muleshoe, Littlefield, Amherst, and Olton
939 AM CDT Tue May 21 2019

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

The National Weather Service in Lubbock has issued a High Wind
Warning, which is in effect until 9 PM CDT this evening. The Wind
Advisory is no longer in effect. 

* TIMING... Now through 9 PM this evening

* WINDS...West to northwesterly with sustained speeds of 40 to 45
  mph with gusts to 60 mph. 

* IMPACTS...Strong crosswinds will make travel difficult for 
  high profile vehicles on north-to-south oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ024-029-030-033>036-039>042-220200-
/O.CON.KLUB.WI.Y.0013.000000T0000Z-190522T0200Z/
Briscoe-Hale-Floyd-Cochran-Hockley-Lubbock-Crosby-Yoakum-Terry-
Lynn-Garza-
Including the cities of Silverton, Quitaque, Plainview, 
Hale Center, Floydada, Lockney, Morton, Whiteface, Levelland, 
Sundown, Lubbock, Wolfforth, Slaton, Ralls, Crosbyton, 
Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, 
New Home, ODonnell, Post, and Lake Alan Henry
939 AM CDT Tue May 21 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* TIMING... Now through 9 PM this evening

* WINDS...West to northwesterly with sustained speeds of 35 to 
  45 mph with gusts to 55 mph. 

* IMPACTS...Strong crosswinds will make travel difficult for 
  high profile vehicles on north-to-south oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$
225 
WWUS74 KLUB 211616 AAA
NPWLUB

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Lubbock TX
1116 AM CDT Tue May 21 2019

TXZ021>023-027-028-220200-
/O.CON.KLUB.HW.W.0006.000000T0000Z-190522T0200Z/
Parmer-Castro-Swisher-Bailey-Lamb-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Muleshoe, Littlefield, Amherst, and Olton
1116 AM CDT Tue May 21 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* TIMING... Now through 9 PM this evening

* WINDS...West to northwesterly with sustained speeds of 40 to 
  45 mph with gusts to 60 mph. 

* IMPACTS...Strong crosswinds will make travel difficult for 
  high profile vehicles on north-to-south oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ025-026-031-032-037-038-220200-
/O.EXA.KLUB.WI.Y.0013.000000T0000Z-190522T0200Z/
Hall-Childress-Motley-Cottle-Dickens-King-
Including the cities of Turkey, Memphis, Childress, Kirkland, 
Matador, Roaring Springs, Paducah, Cee Vee, Spur, Dickens, 
Dumont, and Guthrie
1116 AM CDT Tue May 21 2019

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

The National Weather Service in Lubbock has issued a Wind
Advisory, which is in effect until 9 PM CDT this evening. 

* TIMING... Now through 9 PM this evening

* WINDS...West to northwesterly with sustained speeds of 35 to 
  45 mph with gusts to 55 mph. 

* IMPACTS...Strong crosswinds will make travel difficult for 
  high profile vehicles on north-to-south oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$

TXZ024-029-030-033>036-039>042-220200-
/O.CON.KLUB.WI.Y.0013.000000T0000Z-190522T0200Z/
Briscoe-Hale-Floyd-Cochran-Hockley-Lubbock-Crosby-Yoakum-Terry-
Lynn-Garza-
Including the cities of Silverton, Quitaque, Plainview, 
Hale Center, Floydada, Lockney, Morton, Whiteface, Levelland, 
Sundown, Lubbock, Wolfforth, Slaton, Ralls, Crosbyton, 
Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, 
New Home, ODonnell, Post, and Lake Alan Henry
1116 AM CDT Tue May 21 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* TIMING... Now through 9 PM this evening

* WINDS...West to northwesterly with sustained speeds of 35 to 
  45 mph with gusts to 55 mph. 

* IMPACTS...Strong crosswinds will make travel difficult for 
  high profile vehicles on north-to-south oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$
518 
WWUS74 KLUB 220150
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
850 PM CDT Tue May 21 2019


TXZ021>023-027-028-220300-
/O.EXP.KLUB.HW.W.0006.000000T0000Z-190522T0200Z/
Parmer-Castro-Swisher-Bailey-Lamb-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Muleshoe, Littlefield, Amherst, and Olton
850 PM CDT Tue May 21 2019

...HIGH WIND WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING...

Winds have fallen below warning criteria.

$$

TXZ024>026-029>042-220300-
/O.EXP.KLUB.WI.Y.0013.000000T0000Z-190522T0200Z/
Briscoe-Hall-Childress-Hale-Floyd-Motley-Cottle-Cochran-Hockley-
Lubbock-Crosby-Dickens-King-Yoakum-Terry-Lynn-Garza-
Including the cities of Silverton, Quitaque, Turkey, Memphis, 
Childress, Kirkland, Plainview, Hale Center, Floydada, Lockney, 
Matador, Roaring Springs, Paducah, Cee Vee, Morton, Whiteface, 
Levelland, Sundown, Lubbock, Wolfforth, Slaton, Ralls, Crosbyton,
Spur, Dickens, Dumont, Guthrie, Denver City, Plains, Brownfield, 
Meadow, Wellman, Tahoka, New Home, ODonnell, Post, 
and Lake Alan Henry
850 PM CDT Tue May 21 2019

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

Winds have fallen below advisory criteria.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at May 21, 12:27 AM CDT, 37 minutes earlier.

Area forecast discussion, May 21, 12:27 AM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
1227 AM CDT Tue May 21 2019

.AVIATION...
Sharp apparent Pacific frontal boundary shoving strongly east of
KLBB and KPVW with very strong northwest winds behind impacting
mainly KLBB. Solutions indicate these winds will diminish within
about 3-5 hours. At KCDS, thunderstorms have recently redeveloped
in advance of the approaching boundary while some amount of the
cooler saturated surface airmass that has blanketed much of the
Panhandle also has seeped in. This forecast will indicate
temporary thunder and light fog early this morning at KCDS until
passage of the boundary around 10Z or 11Z. RADAR also has been
showing what appears to be a possible second surface boundary
crossing southern New Mexico that may initiate stronger winds
during the daytime Tuesday. Solutions have ramped wind speeds for
Tuesday quite a bit above earlier guidance. We have added a
mention of blowing dust to KLBB as well for Tuesday. But airmass
will be dry with VFR conditions otherwise expected. RMcQueen

&&

.PREV DISCUSSION... /issued 1035 PM CDT Mon May 20 2019/

UPDATE...
A new tornado watch was issued by SPC to replace the one that
expired at 10 PM. This one will focus on the southeastern counties
where an area of discreet supercells is training northeastward and
downstream from a line segment of storms that extends north from
Midland. Meanwhile, thunderstorm chances look less further north.
Will watch as the Pacific front which is along a Plains to Hart
line at 1030 PM moves into better low level moisture toward I-27.
However, the more extensive activity from Midland through
Aspermont toward Wichita Falls, may cut off the better, richer
inflow to what, if anything, might develop in the vicinity of
Lubbock or further north. As a result have pared back
precipitation chances and cancelled the northern half of the Flood
Watch. The southern part of the Flood Watch still looks good with
this training of supercells in a SW-NE orientation and have
extended its duration to 09Z to match the new tornado watch.

PREV DISCUSSION... /issued 749 PM CDT Mon May 20 2019/

UPDATE...
The previous Tornado Watch 197 is extended two hours until 10 pm
and maintained as a PDS. Solutions are unclear where the
approaching Pacific cold front will lead to thunderstorms, could
be western South Plains or could skip into eastern South Plains
and Rolling Plains. So, with this uncertainty the watch is
extended with no change. RMcQueen

PREV DISCUSSION... /issued 638 PM CDT Mon May 20 2019/

AVIATION...
Current thunderstorm activity nearest KCDS and will continue in
the vicinity at least the next two hours. Back west, activity has
ended, but we are watching an approaching Pacific cold front
boundary moving out of eastern New Mexico that is expected to move
through KLBB and KPVW near 04Z and KCDS around 06z-07z. This will
be accompanied by increasing lift and moisture remains in the
vicinity, so have adjusted thunder chances to time with arrival
and passage of this cold front. Forecast will continue to indicate
temporary MVFR conditions but brief IFR also are possible. Remember
the area remains in a highly unusual High Risk of severe
thunderstorms with tornado and very large hail threats. Pilots
are advised to follow RADAR trends closely. Behind the cold front,
drier westerly flow will spread in with expected around 20 knots
of flow. RMcQueen

PREV DISCUSSION... /issued 156 PM CDT Mon May 20 2019/

DISCUSSION...
The main focus of today's forecast will be the not-so-secret severe
threat. Skies have already begun to thin out with a cumulus field
forming from southeast to northwest. This will allow the build up of
additional CAPE in which MLCAPE is already sitting at over 3000
J/kg. At the same time the dryline is just now approaching the TX/NM
state line at a slower/later pace than previously shown by short-
term models. This would hint at storms developing further west (west
of Lubbock) than current models are indicating (along/east of the
I27/US87 corridor). The one thing that could hinder westward
development would be mixing occurring across our western zones.
Right now at most this would hinder the extent of the significant
tornado threat, however it would not make it null. There are also
indications of convection trying to develop along the dryline with
light reflectivities showing up near Olton and Anton. Any storm that
develops will have a high probability of becoming severe. Very steep
lapse rates with 0-6km shear in excess of 50 knots will support the
potential for very large hail over 3-4 inches. 12Z soundings at MAF
and AMA revealed 0-1km SRH of 295 to 341 m2/s2 respectively. Current
analysis shows that SRH has decreased somewhat due to surface winds
becoming more southerly, but this does little to deter the threat
for tornadoes. SRH remains higher across the Rolling Plains and
eastern Texas Panhandle where the greatest tornado threat exists.
With abundant shear, helicity, and low LCLs some tornadoes will have
the potential to be violent.

Tomorrow the surface low will pull eastward across KS allowing for a
fairly windy day with near to above advisory level winds across much
of the FA especially across our northwestern zones. We could see
additional bouts of showers and thunderstorms by late week into
early weekend as another upper low digs into the Four Corners
region.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 4 AM CDT early this morning for
TXZ036>038-042>044.

&&

99/99/05
Hazardous weather outlook, May 20, 11:30 AM CDT, 13 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1130 AM CDT Mon May 20 2019

TXZ021>044-210430-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
1130 AM CDT Mon May 20 2019

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...This Afternoon and Tonight

An outbreak of severe thunderstorms including significant
tornadoes continues to be likely this afternoon and evening,
generally along and east of a line from Dimmitt to
Brownfield. The atmosphere will destabilize this afternoon east
of a dryline expected to stall across the central South Plains.
Supercells are likely to develop early to mid afternoon east of
the dryline and will race northeast at speeds of 45 to 50 mph.
These storms will be capable of producing long lived tornadoes,
giant hail to softball size, and damaging winds of 70 mph or more.
Later this evening, a large squall line is expected to develop on
the Caprock and sweep east accompanied by all modes of severe
weather, including flooding.

Today we advise those in West Texas to maintain high situational
awareness of the weather around them and understand that today's
environment will support rapid storm intensification and likely
produce high-end severe weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong westerly winds of 30 to 40 mph with higher gusts are
expected over much of the region on Tuesday. Beginning
Wednesday night and continuing through Sunday, daily chances
for severe storms are expected as an active pattern resumes
across much of the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, May 20, 8:05 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
805 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     3 NW WOODROW            33.48N 101.88W
05/20/2019                   LUBBOCK            TX   BROADCAST MEDIA

            HOUSE UNDER CONSTRUCTION COLLAPSED

&&

EVENT NUMBER LUB1900388

JGD
Local storm report, May 20, 8:39 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
839 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     6 NNW SPUR              33.55N 100.89W
05/20/2019                   DICKENS            TX   FIRE DEPT/RESCUE

            ROOF BLOWN OFF HOME AT HWY70 AND CR466; POWER POLES
            DOWN

&&

EVENT NUMBER LUB1900389

JGD
Local storm report, May 20, 8:44 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
844 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     3 NW SPUR               33.51N 100.89W
05/20/2019                   DICKENS            TX   FIRE DEPT/RESCUE

            APPROX. 20 HIGH LINES DOWN ALONG FM 1868

&&

EVENT NUMBER LUB1900390

JGD
Local storm report, May 20, 9:03 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
903 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     NEW HOME                33.33N 101.91W
05/20/2019                   LYNN               TX   SOCIAL MEDIA

            FEW POWER LINES DOWNED

&&

EVENT NUMBER LUB1900391

JGD
Local storm report, May 21, 12:03 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1203 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     HAIL             JAYTON                  33.25N 100.57W
05/20/2019  E1.00 INCH       KENT               TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL NEAR JAYTON CEMETARY.

&&

EVENT NUMBER LUB1900392

EKW
Local storm report, May 21, 12:53 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1253 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     FLOOD            N ASPERMONT             33.14N 100.22W
05/21/2019                   STONEWALL          TX   LAW ENFORCEMENT

            8 INCHES OF WATER FLOWING OVER HIGHWAY 83 ON THE NORTH
            SIDE OF ASPERMONT.

&&

EVENT NUMBER LUB1900393

JM

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:18 PM CDTTornado WarningLUBKent27 min
May 20, 7:27 PM CDTSevere Thunderstorm WarningLUBCottle, King33 min
May 20, 7:57 PM CDTSevere Thunderstorm WarningLUBKing28 min
May 20, 9:23 PM CDTSevere Thunderstorm WarningLUBStonewall37 min
May 20, 10:11 PM CDTAreal Flood AdvisoryLUBStonewall2 hr
May 20, 10:18 PM CDTTornado WarningLUBStonewall12 min
May 20, 11:40 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall50 min
May 21, 12:28 AM CDTAreal Flood AdvisoryLUBKing, Stonewall2 hr
May 21, 9:39 AM CDTHigh Wind WarningLUBBailey, Castro, Lamb, Parmer, Swisher11 hr

Nearby

Wind Advisories in Texas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.